Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The monotone union of open $ n$-cells is an open $ n$-cell


Author: Morton Brown
Journal: Proc. Amer. Math. Soc. 12 (1961), 812-814
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1961-0126835-6
MathSciNet review: 0126835
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 74-76. MR 0117695 (22:8470b)
  • [2] Barry Mazur, Embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) p. 65. MR 0117693 (22:8469)
  • [3] Ronald Rosen, A weak form of the star conjecture for manifolds, Abstract 570-28, Notices Amer. Math. Soc. vol. 7 (1960) p. 380.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126835-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society